# SDR SWAA2015072742219

- Difficulty date: July 23, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 70,226 hours, 58,101 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6545451
- Condition: Delaminated
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 FLIGHT SPOILER PANEL DELAMINATED AT UPPER SURFACE.  R & R SPOILER ASSEMBLY IAW MM.
